# SDR CALA2013123094051

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 53,047 hours, 13,247 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999013
- Part serial: 337
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EICAS DISPLAY UNIT INOPERATIVE.  R & R UPPER EICAS DISPLAY UNIT IAW AMM, OPERATIONS NOW NORMAL.
